| Model Number |
765018160 |
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
08/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, it has not been returned.A follow-up report will be provided once the device has been received and reviewed.
Event or Problem Description
Once the needle is in the nodule/patient, the physician was unable to insert the needle into the promag.Impossible to perform the biopsy.Another needle was used with success with the same gun.The excess manipulation resulted in a pneumothorax for the patient.
Event or Problem Description
Follow up.
Additional Manufacturer Narrative
H3 other text : placeholder.
Event or Problem Description
Follow up.